Non-newtonian flow through open channels
Article first published online: 26 MAR 2009
Copyright © 1967 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 45, Issue 3, pages 127–134, June 1967
How to Cite
Kozicki, W. and Tiu, C. (1967), Non-newtonian flow through open channels. Can. J. Chem. Eng., 45: 127–134. doi: 10.1002/cjce.5450450302
- Issue published online: 26 MAR 2009
- Article first published online: 26 MAR 2009
- Manuscript Accepted: 8 FEB 1967
- Manuscript Received: 13 SEP 1966
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!